"
The Periodic Table of Primes"
written by Han-Lin Li, Shu-Cherng Fang, Way Kuo,
published by
Advances in Pure Mathematics,
Vol.14 No.5, 2024
has been cited by the following article(s):
|
[1]
|
Symmetry of the Composite Numbers
Advances in Pure Mathematics,
2026
DOI:10.4236/apm.2026.161006
|
|
|
|
|
[2]
|
Listing Prime Numbers Periodically
Advances in Pure Mathematics,
2025
DOI:10.4236/apm.2025.154012
|
|
|
|
|
[3]
|
Kernel Factor Pairs for Semiprime Factorization
Advances in Pure Mathematics,
2025
DOI:10.4236/apm.2025.159032
|
|
|
|
|
[4]
|
Primex - Prime-Based Graph Encoding and Extraction for Information Fusion
2025 28th International Conference on Information Fusion (FUSION),
2025
DOI:10.23919/FUSION65864.2025.11124187
|
|
|
|
|
[5]
|
Natural Numbers and the Strong Goldbach Conjecture
Journal of Applied Mathematics and Physics,
2024
DOI:10.4236/jamp.2024.129192
|
|
|
|